MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. FINAL DRIVER; SCREWDRIVER

ZIMMER BIOMET SPINE, INC. FINAL DRIVER; SCREWDRIVER
Catalog Number 07.02063.001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra-operatively, a vitality t20 final driver tip did not fit into crosslink screws.An additional t20 driver was used to complete the surgery and there was no patient impact.Upon manufacturer investigation, it was discovered that the tip of the driver was deformed.
 
Additional Manufacturer Narrative
A review of the dhr was conducted and found no indications of manufacturing issues.A visual inspection revealed deformation of the tip.A functional inspection was performed with a vitality transverse connector which revealed the tip of the driver is unable to mate with the screws of the connector.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for vitality t20 final driver for the failure of tip deformation and mating issues.This device is used for treatment.The failure could possibly be attributed to the repeated usage and/or excessive forces being applied to the instrument leading to the tip deformation and mating issues of the device.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
FINAL DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key24677198
Report Number3012447612-2026-00081
Device Sequence Number15989820
Product Code HXX
UDI-Device Identifier03662663125536
UDI-Public(01)03662663125536(10)MC4245101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02063.001
Device Lot NumberMC4245101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic